# SDR CALA9901449

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65505734
- Condition: Corroded
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR LOWER GATE CORRODED AROUND STOPS.  THE R-1 DOOR LOWER GATE ASSEMBLY WAS REMOVED AND REPLACED.
